Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 11 > Graceful Labeling for Disconnected Grid Related...
< Back to Volume

Graceful Labeling for Disconnected Grid Related Graphs

Full Text PDF

Abstract:

In this paper we have proved that union of three grid graphs, U3l=1(Pnl×Pml) and union of finite copies of a grid graph (Pn×Pm) are graceful. We have also given two graceful labeling functions to the grid graph (Pn×Pm).

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 11)
Pages:
6-11
Citation:
V.J. Kaneria et al., "Graceful Labeling for Disconnected Grid Related Graphs", Bulletin of Mathematical Sciences and Applications, Vol. 11, pp. 6-11, 2015
Online since:
February 2015
Export:
Distribution:
References:

F. Harary, Graph theory Addition Wesley, Massachusetts, (1972).

A. Rosa, On certain valuation of graph, Theory of Graphs (Rome, July 1966), Goden and Breach, N. Y. and Paris, 1967, 349−355.

B. D. Acharya and M. K. Gill, On the index of gracefulness of a graph and the gracefulness of two−dimensional square lattice graphs, Indian J. Math., 23, 1981 , 81−94.

V. J. Kaneria and H. M. Makadia, Some graceful graphs, J. of Maths. Research CCSE 4, (2012), 54 − 58.

V. J. Kaneria, H. M. Makadia and Meera Meghpara, Graceful labeling for grid related graphs, Int. J. Maths. and soft Compu., eccepted for publication.

J. A. Gallian, The Electronics Journal of Combinatorics, 19, #DS6(2013).

Show More Hide
Cited By:

[1] A. Kelarev, W. Susilo, M. Miller, J. Ryan, "Ideals of Largest Weight in Constructions Based on Directed Graphs", Bulletin of Mathematical Sciences and Applications, Vol. 15, p. 8, 2016

DOI: https://doi.org/10.18052/www.scipress.com/BMSA.15.8